MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant ps cem fem ps cem right sz 4.5 (cat# 02-020-11-0345 / serial# (b)(4)).Truliant tib fit tray cem sz 4.5f/3.5t (cat# 02-022-45-4535 / serial# (b)(4)).Advanced patella 35mm 3 peg implant (cat# 200-07-35 / serial# (b)(4)).Collar fixation pin 2pk 40mm, quick release (cat# 201-78-82 / serial# (b)(4)).3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(4)).3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(4)).Threaded pin size 2.6 collarless 2pk (cat# 521-78-31 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal team, this male patient complaints of pain and aches in right leg, limping.He said he has been telling his surgeon that for about a year.Patient had x-rays done about a month ago and surgeon said they were fine.Patient is now with recall concerned that surgeon may not have been searching for the right thing and he is going to schedule an appointment with his surgeon for follow-up.Patient also spoke to an attorney.No additional information available.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) as reported by the legal team, this male patient complaints of pain and aches in right leg and limping.He said he has been telling his surgeon that for about a year.Patient had x-rays done about a month ago and surgeon said they were fine.Patient is now with recall and is concerned that surgeon may not have been searching for the right thing and he is going to schedule an appointment with his surgeon for follow-up.Patient also spoke to an attorney.Patient has not been revised.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13969325
Report Number1038671-2022-00339
Device Sequence Number11954007
Product Code JWH
UDI-Device Identifier10885862304520
UDI-Public10885862304520
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Device Catalogue Number02-022-35-4509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019 THRU 0027-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale